# SDR DALA2025102307771

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHK AT STAG (CAN), A DENT WAS FOUND ON THE BULK CARGO DOOR OUTER SKIN FROM FR 67 TO FR 68, BEAM 5 TO BEAM 6.   COMPLIED WITH ER/A 629694-14. (1266107).
